# SDR SWAA2018092025403

- Difficulty date: August 15, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 149A7216
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAIRING FORMER CHAFFED ON LOWER SIDE OF FORMER BETWEEN BS 663 TO BS 673, LBL 28.  R&R FORMER IAW SRM AND DWG.
